# SDR AALA20110412TUL01

- Difficulty date: April 12, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N456AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49561
- Aircraft time: 67,181 hours, 35,443 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TIE-DOWN TRACK, STATIONS 1174 TO 1212 LEFT SIDE.  INSTALLED NEW LEFT TIE DOWN TRACK FROM STATIONS 1007 TO 1217 PER AARD 51-10-00-5, IPC 25-52-00-03L AND SRM 51-30-01.
